MathSciNet Relay Station
MathSciNet bibliographic data
MR2269220 (2008d:60079) 60H15 (35Q30 37L55 60F10 76D06 76M35 93E15)
Sritharan, S. S.; Sundar, P. Large deviations for the two-dimensional Navier-Stokes equations with multiplicative noise. Stochastic Process. Appl. 116 (2006), no. 11, 1636–1659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement